# SDR AWXA200600268

- Difficulty date: January 18, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267996
- Condition: Cracked
- Location: Zone 600 - Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 DISCOVERED 4 CRACKS, 1.0 INCHES IN LENGTH, ON THE BOTTOM OF THE NR 6 SLAT SKIN BELOW THE OUTBOARD MAIN TRACK AND BELOW THE OUTBOARD AUXILIARY TRACK FROM SLAT STATION (SS) 322R TO SS 356R.  MAINTENANCE CUT OUT AND REMOVED DAMAGED PART OF LOWER SKIN ON THE RT WING AT THE NR 6 SLAT IAW BOEING 737-300 SRM 57-43-01-2R6.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6.  INSTALLED FABRICATED REPAIR PARTS ON THE NR 6 SLAT FROM SS 322R TO SS 356R IAW BOEING 737-300 SRM 57-43-01-2R6.
